Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 8, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 14, 2008, 7:53 PM CDT for Saint Tammany Parish, Louisiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2008, 7:53 PM CDT (00:53 UTC)
- Expired
- May 14, 2008, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Saint Tammany Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 8:00 PM CDT | FLASH FLOOD | Mandeville, LA | SOME STREETS IMPASSABLE DUE TO 4 TO 4.5 INCHES OF RAIN WHICH FELL IN ABOUT ONE HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLIX 150055
FFWLIX
LAC103-150300-
/O.NEW.KLIX.FF.W.0008.080515T0053Z-080515T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
753 PM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
* UNTIL 1000 PM CDT
* AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 3
TO 4 INCHES OF RAIN HAS FALLEN ACROSS PORTIONS ST TAMMANY PARISH
DURING THE PAST HOUR WITH STREET FLOODING REPORTED IN SOME AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
FOLSOM...COVINGTON AND MANDEVILLE...SLIDELL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3032 9006 3035 9012 3037 9022 3068 9023
3065 8980 3061 8982 3060 8980 3057 8980
3056 8978 3023 8967
TIME...MOT...LOC 0053Z 180DEG 0KT 3047 9001
$$1 follow-up statement
000
WGUS74 KLIX 150317
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1015 PM CDT WED MAY 14 2008
LAC103-150325-
/O.EXP.KLIX.FF.W.0008.000000T0000Z-080515T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY LA-
1015 PM CDT WED MAY 14 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR ST. TAMMANY PARISH...
THE FLASH FLOOD WARNING FOR ST. TAMMANY PARISH EXPIRED AT 1000 PM.
THE HEAVY RAIN HAD ENDED OVER MOST OF ST. TAMMANY PARISH AND WATER
HAS RECEDED. HOWEVER...THERE MAY STILL BE A FEW POORLY DRAINED AREAS
AND STREETS WITH HIGH WATER ALONG WITH SOME SMALL STREAMS RUNNING
NEAR BANKFULL. IN ADDITION...RIVER FLOODING IS FORECAST TO DEVELOP
OVERNIGHT ACROSS PORTIONS OF THE TCHEFUNCTE AND BOGUE FALAYA RIVERS.
DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3032 9006 3035 9012 3037 9022 3068 9023
3065 8980 3061 8982 3060 8980 3057 8980
3056 8978 3023 8967
TIME...MOT...LOC 0053Z 180DEG 0KT 3047 9001
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:59 PM CDT, 54 minutes earlier.
Area forecast discussion, May 14, 6:59 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
659 PM CDT WED MAY 14 2008
.UPDATE...
HAVE CANCELLED TORNADO WATCH 321 FOR THE BATON ROUGE AREA AND
SOUTHWEST MISSISSIPPI...AS THE THREAT OF SEVERE WEATHER HAS
SHIFTED EASTWARD. A MESOHIGH HAS DEVELOPED OVER THESE AREAS DUE TO
A VERY STABLE RAIN COOLED AIRMASS SETTLING IN BEHIND THE
CONVECTIVE COMPLEX.
IN ADDITION...HAVE EXTENDED THE TORNADO WATCH EASTWARD INTO
COASTAL MISSISSIPPI AS SEVERE THUNDERSTORMS IN ST. TAMMANY PARISH
CONTINUE TO SLOWLY PUSH EASTWARD.
NO OTHER UPDATES TO THE FORECAST PACKAGE HAVE BEEN MADE.
&&
.PREV DISCUSSION... /ISSUED 326 PM CDT WED MAY 14 2008/
SYNOPSIS...
TORNADO WATCH 321 REMAINS IN EFFECT FOR PORTIONS OF SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI THROUGH 9 PM CDT THIS EVENING.
CONVECTION IS CURRENTLY LIMITED TO THE NORTHWESTERN PORTION OF THE
PARISH/COUNTY WARNING AREA...BUT COVERAGE IS EXPECTED TO INCREASE
THROUGH THE AFTERNOON AND EVENING.
DISCUSSION...
A SLOW MOVING COLD FRONT WILL CONTINUE TO SLIDE SOUTHEASTWARD
THROUGH FRIDAY. AHEAD OF THE COLD FRONT...SOUTHERLY WINDS WILL
CONTINUE TO PUMP WARM...MOIST AIR INTO THE REGION FROM THE GULF OF
MEXICO. WITH A MOIST...UNSTABLE AIRMASS IN PLACE...A SLIGHT RISK
OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY EVENING.
SLOW MOVING STORMS WITH AMPLE MOISTURE AVAILABLE ALSO POSE A
THREAT OF LOCALLY HEAVY RAINFALL. THE THREAT LOOKS TO BE
SIGNIFICANT ENOUGH THAT A FLASH FLOOD WATCH WILL BE ISSUED FOR
PORTIONS OF THE AREA NORTH OF THE INTERSTATE 10/12 CORRIDOR WITH
THE AFTERNOON FORECAST PACKAGE. THE FLASH FLOOD WATCH WILL BE IN
EFFECT FROM NOON THROUGH 9 PM CDT THURSDAY.
HEAVY RAINFALL OVER THE MIDDLE AND LOWER MISSISSIPPI VALLEY MAY
ALSO CAUSE AN INCREASE IN RIVER WATER LEVELS. WITH WATER LEVELS
STILL NEAR OR JUST ABOVE FLOOD STAGE ALONG PORTIONS OF THE
MISSISSIPPI AND ATCHAFALAYA RIVERS...THIS COULD CAUSE SOME
ADDITIONAL FLOODING CONCERNS. RESIDENTS WITH INTERESTS ALONG AREA
RIVERS ARE URGED TO MONITOR FLOOD STATEMENTS AND FORECASTS FOR
UPDATED INFORMATION PERTAINING TO THIS FLOOD THREAT.
THE COLD FRONT SHOULD FINALLY CLEAR THE AREA BY FRIDAY AFTERNOON
WHICH WILL END THE THREAT OF RAIN. WHILE HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL OVER THE WEEKEND...MORNING LOWS WILL BE 5 TO 10
DEGREES LOWER THAN NORMAL ON SATURDAY. HIGH PRESSURE WILL MOVE
INTO THE REGION BEHIND THE FRONT...LEADING TO DRY CONDITIONS
THROUGH EARLY NEXT WEEK.
AVIATION...
SCATTERED CONVECTION IS EXPECTED TO CONTINUE INTO THE EVENING ACROSS
THE AREA...WITH THE GREATEST THREAT DURING THE LATE AFTERNOON AND
AGAIN TOMORROW. OUTSIDE CONVECTION...GENERALLY MVFR CEILINGS SHOULD
PREVAIL.
MARINE...
TORNADO WATCH 321 REMAINS IN EFFECT FOR LAKES PONTCHARTRAIN AND
MAUREPAS THROUGH 9 PM CDT THIS EVENING. MODERATE ONSHORE FLOW
WILL CONTINUE THROUGH THURSDAY IN ADVANCE OF A COLD FRONT THAT
WILL MOVE ACROSS THE COASTAL WATERS FRIDAY. MODERATE OFFSHORE FLOW
WILL BRIEFLY DEVELOP IN THE WAKE OF THE FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 70 83 65 78 / 80 80 50 20
BTR 73 84 67 78 / 80 80 40 20
MSY 72 84 70 82 / 30 70 40 30
GPT 72 82 69 81 / 30 80 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LAZ034>040-
046>050.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MSZ068>071-077.
GM...NONE.
&&
32Hazardous weather outlook, May 14, 6:02 AM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 602 AM CDT WED MAY 14 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-141700- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 602 AM CDT WED MAY 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN THROUGH TONIGHT. THE HAZARDS POSSIBLY ASSOCIATED WITH SEVERE THUNDERSTORMS WILL BE STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...VERY HEAVY RAINFALL AND AN ISOLATED TORNADO. HIGH FLOWS AND FLOODING WILL CONTINUE ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN THROUGH THURSDAY NIGHT. THE MAIN HAZARD EXPECTED WITH ANY SEVERE THUNDERSTORMS WILL BE STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL. HEAVY PROLONGED RAINFALL WILL BECOME AN INCREASING THREAT LATE TONIGHT THROUGH THURSDAY NIGHT AS CONDITIONS BEGIN TO EVOLVE FROM A SEVERE WEATHER THREAT TO MORE OF A HEAVY RAINFALL POSSIBILITY. .SPOTTER INFORMATION STATEMENT... PERSONNEL WITH PUBLIC SAFETY RESPONSIBILITIES SHOULD MONITOR FORECASTS THROUGH THURSDAY NIGHT. 17
In the hours before
Local storm report, May 14, 3:02 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
302 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL ERWINVILLE 30.53N 91.41W
05/14/2008 E2.75 INCH WEST BATON ROUGE LA PUBLIC
PUBLIC REPORTED BASEBALL-SIZED HAIL NEAR ERWINVILLE
&&
25Local storm report, May 14, 3:09 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
309 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 5 SSE LIVONIA 30.50N 91.52W
05/14/2008 POINTE COUPEE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN NEAR PARISH LINE SOUTH OF
LIVONIA. GOLFBALL-SIZED HAIL ALSO REPORTED.
&&
25Local storm report, May 14, 3:38 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
338 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL LOTTIE 30.56N 91.64W
05/14/2008 E1.75 INCH POINTE COUPEE LA EMERGENCY MNGR
GOLFBALL-SIZED HAIL ACROSS MUCH OF PARISH ALONG 190 FROM
LOTTIE TO ERWINVILLE 215-300PM.
0320 PM HAIL BAKER 30.59N 91.16W
05/14/2008 E1.75 INCH EAST BATON ROUGE LA BROADCAST MEDIA
GOLFBALL-SIZED HAIL NEAR INTERSECTION OF 61 AND 19.
&&
25Local storm report, May 14, 3:43 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
343 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL ZACHARY 30.66N 91.15W
05/14/2008 E1.75 INCH EAST BATON ROUGE LA FIRE DEPT/RESCUE
GOLFBALL-SIZED REPORTED NEAR ZACHARY.
&&
25Local storm report, May 14, 6:20 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
620 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG BATON ROUGE 30.45N 91.13W
05/14/2008 EAST BATON ROUGE LA FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN ON NORTH SIDE OF BATON ROUGE.
0420 PM TSTM WND DMG 2 N WATSON 30.60N 90.95W
05/14/2008 LIVINGSTON LA TRAINED SPOTTER
TREES DOWN ALONG WITH PEA SIZE HAIL.
0420 PM TSTM WND GST WATSON 30.58N 90.95W
05/14/2008 E70.00 MPH LIVINGSTON LA TRAINED SPOTTER
RETIRED NWS EMPLOYEE REPORTED 10 MINUTES OF PEA TO MARBLE
SIZE HAIL ALONG WITH 70 MPH WINDS. FLYING DEBRIS REPORTED
ALONG WITH SMALL TREES DOWN.
0430 PM TSTM WND DMG WATSON 30.58N 90.95W
05/14/2008 LIVINGSTON LA TRAINED SPOTTER
WIDESPREAD MODERATE DAMAGE. STREET SIGNS MANGLED TO
POLES.
0450 PM HAIL LIVINGSTON 30.50N 90.75W
05/14/2008 E1.75 INCH LIVINGSTON LA CO-OP OBSERVER
0505 PM HAIL 5 WNW PONCHATOULA 30.47N 90.52W
05/14/2008 E1.00 INCH TANGIPAHOA LA AIRPLANE PILOT
QUARTER SIZE HAIL IN TOWN OF PUMPKIN CENTER.
0530 PM HAIL HAMMOND 30.51N 90.46W
05/14/2008 E1.75 INCH TANGIPAHOA LA AIRPLANE PILOT
GOLFBALL SIZE HAIL NEAR SOUTHEASTERN LOUISIANA UNIVERSITY
CAMPUS.
0550 PM FLASH FLOOD LIVINGSTON 30.50N 90.75W
05/14/2008 LIVINGSTON LA CO-OP OBSERVER
5 INCHES OF RAIN MEASURED SINCE 430 PM.
0550 PM TSTM WND DMG 1 S WALKER 30.47N 90.87W
05/14/2008 LIVINGSTON LA NWS EMPLOYEE
TREE DOWN. MCDONALDS SIGN BLOWN DOWN. STREETS FLOODED.
&&
22Special weather statement, May 14, 7:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 724 PM CDT WED MAY 14 2008 LAZ058-060>064-070-150200- LOWER ST BERNARD-ORLEANS-ST CHARLES-ST JOHN THE BAPTIST- UPPER JEFFERSON-UPPER PLAQUEMINES-UPPER ST BERNARD- 724 PM CDT WED MAY 14 2008 ...A LINE OF STRONG THUNDERSTORMS MOVING INTO METRO NEW ORLEANS AREA... A LINE OF STRONG THUNDERSTORMS THUNDERSTORMS ACROSS LAKE PONTCHARTRAIN WILL MOVE SOUTHEAST ACROSS THE METRO NEW ORLEANS BETWEEN 745 PM AND 845 PM. WIND GUSTS OF 35 TO TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THE PASSAGE THE THUNDERSTORMS. RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME MAY RESULT IN FLOODING OF STREETS AND AREAS OF POOR DRAINAGE. A TORNADO WATCH IS IN EFFECT UNTIL 900 PM FOR THE METRO NEW ORLEANS AREA. CONTINUE TO MONITOR TELEVISION...BROADCAST NEWS AND NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:00 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 45 min |
| May 14, 7:32 PM CDT | Special Marine Warning | LIX | 88 min | |
| May 14, 7:40 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 50 min |
| May 14, 7:41 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard | 49 min |
| May 14, 8:28 PM CDT | River Flood Warning | LIX | Saint Tammany | 25 hr |
| May 14, 8:28 PM CDT | River Flood Warning | LIX | Saint Tammany | 64 hr |
| May 14, 8:39 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, Iberville, Livingston, Pointe Coupee, Tangipahoa, West Baton Rouge | 2 hr |
| May 14, 9:24 PM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| May 15, 4:16 AM CDT | River Flood Warning | LIX | Tangipahoa | 63 hr |
| May 15, 6:24 AM CDT | Special Marine Warning | LIX | 96 min | |
| May 15, 6:40 AM CDT | Flash Flood Warning | LIX | Livingston | 3 hr |
| May 15, 6:59 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 3 hr |
| May 15, 7:09 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 3 hr |
| May 15, 7:23 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 67 min |
| May 15, 7:42 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Saint James | 63 min |
| May 15, 8:16 AM CDT | Severe Thunderstorm Warning | LIX | Livingston | 44 min |
| May 15, 8:17 AM CDT | Special Marine Warning | LIX | 88 min | |
| May 15, 8:24 AM CDT | Flash Flood Warning | LIX | Ascension | 2 hr |
| May 15, 8:27 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 48 min |
| May 15, 8:37 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 38 min |
| May 15, 8:50 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 40 min |
| May 15, 8:59 AM CDT | Special Marine Warning | LIX | 91 min | |
| May 15, 9:09 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 66 min |
| May 15, 9:13 AM CDT | Tornado Warning | LIX | Washington | 32 min |
| May 15, 9:15 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 15 min |
| May 15, 9:52 AM CDT | Special Marine Warning | LIX | 83 min | |
| May 15, 10:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 14 hr |
| May 15, 10:24 AM CDT | Special Marine Warning | LIX | 96 min | |
| May 15, 10:43 AM CDT | River Flood Warning | LIX | East Baton Rouge | 13 hr |
| May 15, 11:06 AM CDT | Special Marine Warning | LIX | 84 min | |
| May 15, 11:33 AM CDT | Special Marine Warning | LIX | 87 min | |
| May 15, 12:25 PM CDT | Special Marine Warning | LIX | 35 min |
Nearby
Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.